It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Cathy and welcome to the boards. You will find soooooo much help here! I will tell you that I was put on Lexapro and it made me very sick! However, too much iron can also make you sick. If you are used to taking the iron, I would guess that it's the Lexapro. It sounds like you are having anxiety/panic attacks. I remember when I first got them, man, I did not know what was happening. I have learned since then, that you can have years built up of stress without realizing it and then boom, one day you have an anxiety attack and you don't even know why. You felt fine, you were in a great mood, etc...but it happened.

I have found that even walking on the treadmill will lessen the anxiety. I used to sing and I remember going on stage and I would have the biggest butterflies in my stomach! Anxiety is very similiar in feeling although like I said, sometimes you may not even realized how stressed or nervous you are.

I would excercise10-20 min. every other day at minimum, drink plenty of water every day (dehydration can sure bring on one of those attacks) and get plenty of sleep at night and get on a good vitamin regimen and never take any vitamin on an empty stomach esp. iron! Hope you feel better soon!

God Bless,

Singer :wave:





All times are GMT -7. The time now is 07:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!